Publications

Found 9 results

Sort by: Author [ Title  (Asc)] Type Year
Filters: First Letter Of Title is O  [Clear All Filters]
A B C D E F G H I J K L M N [O] P Q R S T U V W X Y Z   [Show ALL]
O
Kavila M, Khalagai JM. "On A-Commuting Operators.". 2012. AbstractOn A-Commuting Operators

Two bounded linear operators A and B on a complex Hilbert space are said to ,1.- commute for ,lEe provided that: AB = ABA. In this paper we look for some properties satisfied by the operators A and B so that ,1.= 1. It is shown among other results that if one of the operators raised to some power is normal and 0 does not belong to the interior of the numerical range of the other operator then: A = 1 AMS 200 Mathematics Subject Classification 47B47 47 A30, 47B20

M PROFKHALAGAIJAIRUS, M PROFKHALAGAIJAIRUS. "On intertwining operators Discovery and innovation vol. 16 no 4 p355-357.". In: Bulletin of the Allahabad Mathematical Society Vol. 15 35-40. Global Journal of Pure and Applied Mathematics(GJPAM), 2012, to appear; 1994. Abstract
J. M. Khalagai,
M PROFKHALAGAIJAIRUS, M PROFKHALAGAIJAIRUS. "On Quasiaffine inverses of Operators.". In: Proceedings of the Third Pan-African Congress of Mathematicians held in Kenya. Global Journal of Pure and Applied Mathematics(GJPAM), 2012, to appear; 1991. Abstract
J. M. Khalagai,
M PROFKHALAGAIJAIRUS, M PROFKHALAGAIJAIRUS. "On Quasiaffinity and Quasiaffine inverses of partial isometries.". In: Bulletin of the Allahabad Mathematical Society Vol. 15 35-40. Global Journal of Pure and Applied Mathematics(GJPAM), 2012, to appear; 2000. Abstract
The almost-similar and similar relations between operators on finite-dimensional Hilbert spaces are investigated. It is shown that almost-similar operators share some properties with some other classes of operators. Various results on almost-similarity and similarity are proved. An attempt is made to classify those operators where almost-similarity implies similarity. We investigate some properties of corresponding parts of operators which enjoy these equivalence relations.
M PROFKHALAGAIJAIRUS, M PROFKHALAGAIJAIRUS. "On quasiffine inverses of operators; Kenya Journal of Science. Series A 10 (2), 107 - 116.". In: Bulletin of the Allahabad Mathematical Society Vol. 15 35-40. Global Journal of Pure and Applied Mathematics(GJPAM), 2012, to appear; 1996. Abstract
J. M. Khalagai,
M PROFKHALAGAIJAIRUS. "On the operator equation AB + BA* = A*B+BA = I, Proceedings of the First African Symposium in Pure and Applied Mathematics and Mathematics Education.". In: Nairobi, Kenya. Global Journal of Pure and Applied Mathematics(GJPAM), 2012, to appear; 1981. Abstract
J. M. Khalagai,
M PROFKHALAGAIJAIRUS. "On the operator equation AB + BA* = A*B+BA = I, Proceedings of the First African Symposium in Pure and Applied Mathematics and Mathematics Education.". In: Nairobi, Kenya. Global Journal of Pure and Applied Mathematics(GJPAM), 2012, to appear; 1981. Abstract
J. M. Khalagai,  held in Nairobi, Kenya in
M PROFKHALAGAIJAIRUS, M PROFKHALAGAIJAIRUS. "On the Operator Equation AB+BA*=A*B+BA=l.". In: Maths Japon, 26 No.5 577-583. Global Journal of Pure and Applied Mathematics(GJPAM), 2012, to appear; 1981. Abstract
J. M. Khalagai,
M PROFKHALAGAIJAIRUS, M PROFKHALAGAIJAIRUS. "On the Operator Equation AH = KA, Mathematics today, volume v, p. 29-36.". In: Kenya Journal of Science, Series A. vol. 9 p.43-45. Global Journal of Pure and Applied Mathematics(GJPAM), 2012, to appear; 1987. Abstract
J. M. Khalagai,

UoN Websites Search